# SDR IPXA2017090121239

- Difficulty date: August 31, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 64,834 hours, 12,268 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DECENT, FMC WOULD NOT ALLOW A SPEED GREATER THAN 310 KIAS. DID NOT FOLLOW PROFILE.  PERFORMED RTS TEST BOTH FMCS PASSED, FMC SPEED ERROR INDUCED BY THE NR 3 MAIN FUEL TANK QTY INOPERATIVE TIP MESSAGE.
